MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0605550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacteremia (4846)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned for evaluation.Medical records were provided and reviewed.Approximately six months and twenty-eight days post port placement, infected vascular access port was removed.The subcutaneous pocket was opened on the right chest and the port was removed from the pocket including the catheter.The tract and port site skin were closed.Around six days later, placement of port was performed after the bacteremia was cleared.After new port placement the port was accessed and easily pulled back blood and flushed without difficulty.The patient tolerated the procedure well and was transferred.Therefore, the investigation is inconclusive for the reported bacteremia as no objective evidence has been provided to confirm any alleged deficiency with the port.Furthermore, clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 03/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through litigation process that approximately six months and twenty five days post filter placement the patient developed with bacteremia.It was further reported that the port was removed and new port has been implanted.However, the current status of the patient is unknown.
 
Event or Problem Description
It was reported through litigation process that approximately six months and twenty-five days post filter placement the patient developed with bacteremia.It was further reported that the port was removed, and new port has been implanted.However, the current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was not returned for evaluation.Medical records were provided and reviewed.Approximately six months and twenty-eight days post port placement, infected vascular access port was removed.The subcutaneous pocket was opened on the right chest and the port was removed from the pocket including the catheter.The tract and port site skin were closed.Around six days later, placement of port was performed after the bacteremia was cleared.After new port placement the port was accessed and easily pulled back blood and flushed without difficulty.The patient tolerated the procedure well and was transferred.Therefore, the investigation is confirmed for the reported bacteremia issue based on medical records.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TITANIUM SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18892476
Report Number3006260740-2024-01038
Device Sequence Number7477153
Product Code LJT
UDI-Device Identifier00801741025976
UDI-Public(01)00801741025976
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number0605550
Device Lot NumberREDY0918
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexMale